# SDR AU981136

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B1079110
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 20 BULLNOSE FAIRING MISSING.  CAMBER LINK AND OTHER LINKS BROKEN AND ARM CRACKED.
